# SDR RAIA00710013

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 22,615 hours, 19,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5511 - STL - FLOOR EXIT LIGHTING INOP ROW 2 THRU 14.  MAINTENANCE RESECURED LOOSE CONNECTOR, OPS CHECK GOOD.
